# SDR ANCF20220819032

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N957AV
- Make and model: Airbus A320-214
- Aircraft serial: 6057
- Aircraft time: 18,400 hours, 12,047 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,317 hours, 10,928 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT
17.AUG.2022 WO 58410449=> DURING T/O ROLL WE HAD A BIRD STRIKE FOLLOWED BY RTO RWY # 1 AT 128 KT
DURING T/O ROLL WE HAD A BIRD STRIKE FOLLOWED BY RTO RWY # 1 AT 128 KTS

ACTIONS TAKEN
17.AUG.2022 WO 16725576=> INSPECTION OF THE AIRCRAFT AFTER A BIRD STRIKE WAS ACCOMPLISHED AND DAMAGE WERE FOUND IN THE RH ENGINE AND PITOT STATIC CAPTAIN IN ACCORDANCE WITH AMM TASK 05-51-14-200-803-A REV 61 DATE: 01-AUG-2022

17.AUG.2022 WO 16725576=> THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION AND QUALITY CONTROL MANUALS PROCEDURES.
